Table of Contents
Geometry
Volume 2013 (2013), Article ID 373701, 6 pages
http://dx.doi.org/10.1155/2013/373701
Research Article

Symmetry Reduction of the Two-Dimensional Ricci Flow Equation

1School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 1684613114, Iran
2Department of Complementary Education, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 16 October 2012; Accepted 21 November 2012

Academic Editor: Salvador Hernandez

Copyright © 2013 Mehdi Nadjafikhah and Mehdi Jafari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Hamilton, “Three-manifolds with positive Ricci curvature,” Journal of Differential Geometry, vol. 17, no. 2, pp. 255–306, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Perelman, “Finite extinction time for the solutions to the Ricci flow on certain three-manifolds,” http://arxiv.org/abs/math/0307245.
  3. G. Perelman, “Ricci flow with surgery on three-manifolds,” http://arxiv.org/abs/math.DG/0303109.
  4. G. Perelman, “The entropy formula for the Ricci flow and its geometric applications,” http://arxiv.org/abs/math.DG/0211159.
  5. K. Gawedzki, “Lectures on conformal field theory,” in Quantum Fields and Strings: A Course for Mathematicians, pp. 727–805, American Mathematical Society, Princeton, NJ, USA, 1996-97. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Bakas, “Ricci flows and infinite dimensional algebras,” Fortschritte der Physik, vol. 52, no. 6-7, pp. 464–471, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Lie, “On integration of a class of linear partial differential equations by means of definite integrals,” Archive for Mathematical Logic, vol. 6, pp. 328–368, 1881, translation by Ibragimov, N. H. View at Google Scholar
  8. P. J. Olver, Applications of Lie Groups to Differential Equations, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. W. Bluman and J. D. Cole, Similarity Methods for Differential Equations, vol. 13 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1974. View at MathSciNet
  10. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, Springer, New York, NY, USA, 1989. View at MathSciNet
  11. P. J. Olver and P. Rosenau, “Group-invariant solutions of differential equations,” SIAM Journal on Applied Mathematics, vol. 47, no. 2, pp. 263–278, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Z. Zhdanov, I. M. Tsyfra, and R. O. Popovych, “A precise definition of reduction of partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 238, no. 1, pp. 101–123, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Cicogna, “A discussion on the different notions of symmetry of differential equations,” Proceedings of Institute of Mathematics of NAS of Ukraine, vol. 50, pp. 77–84, 2004. View at Google Scholar · View at MathSciNet
  14. G. W. Bluman and J. D. Cole, “The general similarity solutions of the heat equation,” Journal of Mathematics and Mechanics, vol. 18, pp. 1025–1042, 1969. View at Google Scholar · View at MathSciNet
  15. L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  16. R. Cimpoiasu and R. Constantinescu, “Symmetries and invariants for the 2D-Ricci flow model,” Journal of Nonlinear Mathematical Physics, vol. 13, no. 2, pp. 285–292, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Nadjafikhah, “Lie symmetries of inviscid burgers' equation,” Advances in Applied Clifford Algebras, vol. 19, no. 1, pp. 101–112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet